# SDR EIAA980202

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Panel
- Condition: Cracked
- Location: Bs 83
- Part time: 48,358 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C5' CHECK, NOSE WHEEL WELL, LT TUNNEL AT BS 83, SIX INCHES INBD OF LT SIDEWALL (LBL 37.00).  WHEEL WELL PRESSURE DECK CRACKED AT FRAME FOOT.  REPAIRED PRESSURE DECK PER ECRA 944-53-037-2.  (X)
